# SDR 05FDEA00441

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB UPPER EDGE LEFT AND RIGHT FORE TO AFT HAS CORROSION AROUND CAP ATTACH FASTENER HOLES REF N00734.   REMOVED AND REPLACED RT CHORD IAW SRM 51-40-21 AND DRW A55371360 AND REPAIRED LT CHORD IAW SRM 51-74-40   FIG 201
